Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 91, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 23, 2021, 5:48 PM CDT for 4 counties in Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2021, 5:48 PM CDT (22:48 UTC)
- Expired
- Apr 23, 2021, 6:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bosque County, TX, Comanche County, TX, Erath County, TX, Hamilton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 94 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 12:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 397 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
046
WUUS54 KFWD 232248
SVRFWD
TXC035-093-143-193-232345-
/O.NEW.KFWD.SV.W.0091.210423T2248Z-210423T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
548 PM CDT Fri Apr 23 2021
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Northern Hamilton County in central Texas...
Southeastern Erath County in north central Texas...
West central Bosque County in central Texas...
Southeastern Comanche County in central Texas...
* Until 645 PM CDT.
* At 548 PM CDT, a severe thunderstorm was located over Gustine, or
13 miles east of Comanche, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hico, Gustine and Iredell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3224 9796 3209 9787 3209 9786 3189 9773
3168 9846 3186 9856
TIME...MOT...LOC 2248Z 244DEG 38KT 3183 9840
HAIL...1.25IN
WIND...60MPH
$$
Barnes3 follow-up statements
826
WWUS54 KFWD 232302
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
602 PM CDT Fri Apr 23 2021
TXC035-093-143-193-232345-
/O.CON.KFWD.SV.W.0091.000000T0000Z-210423T2345Z/
Hamilton TX-Erath TX-Bosque TX-Comanche TX-
602 PM CDT Fri Apr 23 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN HAMILTON...SOUTHEASTERN ERATH...WEST CENTRAL BOSQUE AND
SOUTHEASTERN COMANCHE COUNTIES...
At 602 PM CDT, a severe thunderstorm was located 10 miles east of
Gustine, or 10 miles northwest of Hamilton, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hico and Iredell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3219 9793 3209 9787 3209 9786 3189 9773
3169 9841 3193 9837
TIME...MOT...LOC 2302Z 258DEG 36KT 3183 9823
HAIL...1.25IN
WIND...60MPH
$$
Barnes053
WWUS54 KFWD 232322
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
622 PM CDT Fri Apr 23 2021
TXC093-143-232332-
/O.CAN.KFWD.SV.W.0091.000000T0000Z-210423T2345Z/
Erath TX-Comanche TX-
622 PM CDT Fri Apr 23 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERATH AND
SOUTHEASTERN COMANCHE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and north central Texas.
LAT...LON 3209 9786 3189 9773 3177 9814 3182 9820
3184 9816 3191 9820
TIME...MOT...LOC 2322Z 254DEG 29KT 3187 9805
$$
TXC035-193-232345-
/O.CON.KFWD.SV.W.0091.000000T0000Z-210423T2345Z/
Hamilton TX-Bosque TX-
622 PM CDT Fri Apr 23 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN HAMILTON AND WEST CENTRAL BOSQUE COUNTIES...
At 622 PM CDT, a severe thunderstorm was located 8 miles south of
Hico, or 11 miles north of Hamilton, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hico and Iredell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3209 9786 3189 9773 3177 9814 3182 9820
3184 9816 3191 9820
TIME...MOT...LOC 2322Z 254DEG 29KT 3187 9805
HAIL...1.00IN
WIND...60MPH
$$
Barnes476
WWUS54 KFWD 232339
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
639 PM CDT Fri Apr 23 2021
TXC035-193-232349-
/O.EXP.KFWD.SV.W.0091.000000T0000Z-210423T2345Z/
Hamilton TX-Bosque TX-
639 PM CDT Fri Apr 23 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON AND WEST
CENTRAL BOSQUE COUNTIES WILL EXPIRE AT 645 PM CDT...
The storm which prompted the warning has weakened below severe
limits. Therefore the warning will be allowed to expire. However
small hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and north central Texas.
LAT...LON 3209 9786 3189 9773 3177 9814 3182 9820
3184 9816 3191 9820
TIME...MOT...LOC 2339Z 244DEG 38KT 3193 9790
$$
BarnesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:52 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Apr 23, 1:52 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 152 PM CDT Fri Apr 23 2021 ...New Long Term... .SHORT TERM... /Issued 1258 PM CDT Fri Apr 23 2021/ /Through Saturday/ Showers and thunderstorms have begun to develop west of I-35 as large-scale lift overspreads the area. Destabilization will continue over the next hour or two, with showers and thunderstorms increasing in both coverage and intensity near and just west of the I-35 corridor. Severe thunderstorms are likely across much of the area this afternoon and evening, with large hail, damaging winds, and a few tornadoes all possible. The tornado threat will need to be monitored closely throughout the afternoon and evening, as wind speeds increase and become more southeasterly in response to an approaching surface low. Confidence has increased in a secondary line of storms developing along the cold front in southern Oklahoma early tonight. This line of storms will likely move southeastward, impacting areas near and along the Red River after midnight. Damaging winds will be the primary concern with this activity. Confidence is a bit lower in the southward extent of the line of storms. However, we will continue to closely monitor trends and adjust PoPs as needed. In addition to the severe weather threat, heavy rain will be a concern along and east of I-35. The lack of significant rainfall should abate any major flooding concerns. However, training storms could result in a flood threat, especially for areas prone to flash flooding. Storms should come to an end early Saturday morning as the upper trough and attendant surface low continue east. Despite the cold front, mostly sunny skies will result in slightly warmer temperatures on Saturday with highs in the 70s. Barnes && .LONG TERM... /NEW/ /Sunday onward/ The long-term forecast period will begin with an upper-level ridge axis across the central CONUS, and an upper-level trough moving into the western CONUS by Monday. As this trough digs into the West, surface cyclogenesis will take place along the lee of the Central Rockies. The combination of subsidence from the ridge aloft and southerly low-level flow in response to the cyclogenesis across CO/WY will lead to warm temperatures on Monday. Maximum temperatures on Monday will rise into the mid to upper 80s for much of North and Central Texas, with a few spots near and west of U.S. Highway 281 forecast to approach 90 F. Despite the warm and breezy conditions, relative humidity should stay near or above 30 percent for most locations, keeping the fire weather threat low. By Tuesday, the upper-level trough axis will move further east into the Rocky Mountains, deepening the surface low over eastern CO. To the south of this low, a dryline will sharpen across West Texas with dewpoints in the warm sector forecast to increase well into the 60s. Strong ascent from the approaching upper-level trough, large instability within a robust low-level warm-air advection regime, and strong wind shear from a 120+ KT jet streak will support a risk for severe thunderstorms. While there remain some timing differences between major global models (with the GFS being faster/earlier and the ECMWF being slower/later), we feel confident at this time that a potential for a severe weather episode is likely to exist somewhere in the Southern Plains by late Tuesday and into Tuesday night. For Wednesday and beyond, the forecast will be highly dependent upon how quickly the upper-level trough exits our region. The slower ECMWF solution would lead to higher precipitation chances continuing into Wednesday as well as cooler temperatures. The GFS solution on the other hand would lead to decreasing precipitation chances on Wednesday. Regardless, it does appear that by the end of the week, precipitation chances should end and a return to normal to above normal temperatures can be expected as upper-level riding builds back in across the western CONUS. Godwin && .AVIATION... /Issued 1258 PM CDT Fri Apr 23 2021/ /18Z TAFs/ MVFR/IFR ceilings will continue across all terminals this afternoon. Showers and thunderstorms have begun to develop near and west of the I-35 corridor. An increase in thunderstorm coverage and intensity is expected within the next hour or two. Hail and strong convective winds will be a concern this afternoon through early evening. Convective activity should exit to the east this evening, but a secondary line of storms is expected to develop in southern Oklahoma tonight. Confidence is low in the southward extent of these storms, but VCTS has been included in the Metroplex TAFs for now. All storms should exit to the east by 08Z or so as a cold front pushes through the area. North/northwest winds are expected behind the front, with gusty conditions likely by early Saturday morning. A few hours of MVFR ceilings will be possible at D10 terminals Saturday morning. However, VFR should return by midday. Barnes && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 57 76 54 83 62 / 40 0 0 0 0 Waco 54 76 51 84 59 / 40 0 0 0 0 Paris 56 72 51 78 58 / 100 5 0 0 0 Denton 54 74 49 81 59 / 40 0 0 0 0 McKinney 57 73 51 80 60 / 60 0 0 0 0 Dallas 59 76 56 84 64 / 40 0 0 0 0 Terrell 57 74 51 80 59 / 70 0 0 0 0 Corsicana 58 76 54 82 59 / 70 0 0 0 0 Temple 54 78 51 84 59 / 30 0 0 0 0 Mineral Wells 54 75 49 85 60 / 10 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 23, 1:53 PM CDT, 3 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 153 PM CDT Fri Apr 23 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 153 PM CDT Fri Apr 23 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Thunderstorms will continue to increase in coverage and intensity through the rest of the afternoon. Some storms will become severe, with large hail, damaging winds, and a few tornadoes possible. The greatest storm chances will be near and east of Interstate 35, but the severe weather threat will exist across all of North and Central Texas. A second round of storms will be possible along the cold front tonight near the Red River. Damaging winds will be the primary threat with these storms. Storms will come to an end from west to east early Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A chance for severe thunderstorms will return on Tuesday, but the details remain uncertain at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening, mainly along and east of the Interstate 35 corridor.
In the hours before
Special weather statement, Apr 23, 4:10 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
410 PM CDT Fri Apr 23 2021
TXZ092-232145-
Cooke TX-
410 PM CDT Fri Apr 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR COOKE COUNTY UNTIL 445 PM CDT...
At 409 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lindsay, or 7 miles west of Gainesville, moving northeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Gainesville, Muenster, Lindsay, Callisburg, Lake Kiowa, Ray Roberts
Park Johnson Branch and Valley View.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.
LAT...LON 3395 9695 3394 9695 3376 9694 3342 9704
3344 9748 3391 9748 3383 9746 3382 9738
3388 9733 3386 9733 3389 9731 3386 9726
3392 9721 3386 9717 3376 9719 3372 9711
3382 9705 3385 9709 3384 9703 3395 9700
TIME...MOT...LOC 2109Z 219DEG 44KT 3364 9728
BarnesSpecial weather statement, Apr 23, 4:17 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
417 PM CDT Fri Apr 23 2021
TXZ121-232145-
Kaufman TX-
417 PM CDT Fri Apr 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR KAUFMAN COUNTY UNTIL 445 PM
CDT...
At 417 PM CDT, Doppler radar was tracking a strong thunderstorm over
Grays Prairie, or 7 miles south of Kaufman, moving northeast at 50
mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Terrell, Kaufman, Mabank, Crandall, Talty, Kemp, Grays Prairie,
Cottonwood, Oak Grove, Post Oak Bend City, Rosser, Oak Ridge and
Lawrence.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.
LAT...LON 3257 9608 3236 9619 3236 9631 3245 9649
3248 9651 3251 9650 3254 9651 3284 9628
3284 9623 3276 9607
TIME...MOT...LOC 2117Z 212DEG 42KT 3248 9636
SanchezLocal storm report, Apr 23, 4:26 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 PM CDT FRI APR 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG MCGREGOR 31.45N 97.38W
04/23/2021 MCLENNAN TX EMERGENCY MNGR
LARGE TREES WERE SNAPPED DUE TO ESTIMATED 50
MPH WINDS. HALF THE TOWN IS WITHOUT POWER.
0343 PM HAIL MCGREGOR 31.45N 97.38W
04/23/2021 M1.00 INCH MCLENNAN TX EMERGENCY MNGR
&&Special weather statement, Apr 23, 4:35 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
435 PM CDT Fri Apr 23 2021
TXZ092-102-103-232200-
Denton TX-Cooke TX-Wise TX-
435 PM CDT Fri Apr 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE...NORTHWESTERN
DENTON AND SOUTHWESTERN COOKE COUNTIES UNTIL 500 PM CDT...
At 435 PM CDT, Doppler radar was tracking a strong thunderstorm over
Decatur, moving northeast at 60 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Sanger, Decatur, Bridgeport, Alvord, Paradise and Valley View.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.
LAT...LON 3339 9706 3311 9766 3326 9778 3344 9760
3344 9749 3354 9749 3356 9747
TIME...MOT...LOC 2135Z 234DEG 50KT 3324 9759
SanchezLocal storm report, Apr 23, 4:44 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
444 PM CDT FRI APR 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL KAUFMAN 32.58N 96.31W
04/23/2021 E0.75 INCH KAUFMAN TX BROADCAST MEDIA
DIME SIZED HAIL WAS REPORTED NEAR KAUFMAN.
&&
JLDSpecial weather statement, Apr 23, 5:10 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
510 PM CDT Fri Apr 23 2021
TXZ141-142-232245-
Mills TX-Comanche TX-
510 PM CDT Fri Apr 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLS AND SOUTHWESTERN
COMANCHE COUNTIES UNTIL 545 PM CDT...
At 509 PM CDT, Doppler radar was tracking a strong thunderstorm near
Zephyr, or 11 miles east of Early, moving east at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Comanche and Mullin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Texas.
LAT...LON 3161 9878 3169 9876 3170 9867 3189 9880
3200 9847 3170 9844 3168 9846 3158 9840
3154 9887 3156 9887
TIME...MOT...LOC 2209Z 259DEG 20KT 3172 9874
BarnesThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 12:45 PM CDT | Special Weather Statement | FWD | Parker | 30 min |
| Apr 23, 1:13 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| Apr 23, 1:32 PM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Apr 23, 1:44 PM CDT | Special Weather Statement | FWD | Jack | 31 min |
| Apr 23, 1:47 PM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 28 min |
| Apr 23, 2:03 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 42 min |
| Apr 23, 2:08 PM CDT | Special Weather Statement | FWD | Dallas | 37 min |
| Apr 23, 2:27 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 63 min |
| Apr 23, 2:32 PM CDT | River Flood Warning | FWD | Hunt | 42 hr |
| Apr 23, 2:32 PM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 38 hr |
| Apr 23, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 39 min |
| Apr 23, 3:12 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 63 min |
| Apr 23, 3:16 PM CDT | Special Weather Statement | FWD | Johnson | 29 min |
| Apr 23, 3:28 PM CDT | Special Weather Statement | FWD | McLennan | 47 min |
| Apr 23, 3:42 PM CDT | River Flood Warning | FWD | Dallas | 14 hr |
| Apr 23, 3:46 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 23 min |
| Apr 23, 4:10 PM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 23, 4:17 PM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Apr 23, 4:35 PM CDT | Special Weather Statement | FWD | Wise | 25 min |
| Apr 23, 5:10 PM CDT | Special Weather Statement | FWD | Comanche | 35 min |
| Apr 23, 5:33 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 57 min |
| Apr 23, 6:25 PM CDT | Special Weather Statement | FWD | Coryell | 35 min |
| Apr 23, 6:34 PM CDT | Special Weather Statement | FWD | Johnson | 26 min |
| Apr 23, 6:38 PM CDT | Special Weather Statement | FWD | Bosque | 37 min |
| Apr 23, 6:45 PM CDT | Tornado Warning | FWD | Denton | 19 min |
| Apr 23, 6:57 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.